| Model Number |
DRT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
02/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a4: weight: unknown/not provided.Section a6: race: unknown/not provided.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that after the preloaded multifocal toric intraocular lens (iol) was implanted in the right eye, the patient reported visual issues that affected daily activities, including reading and driving.The issue was identified during the post-operative examination.The lens was subsequently explanted in a secondary surgery.No unplanned vitrectomy or additional medical attention or medication outside the standard of care was required.It is unknown if incision enlargement was required.The patient's distance visual acuity without correction (dsc) improved from 20/40 pre-operatively to 20/30 post-operatively.The patient outcome is unknown.The directions for use were followed.No further information was provided.
Additional Manufacturer Narrative
The product was received for evaluation.Additional information: section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: nov 17, 2025.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection of the complaint device reveal that the lens was received coated in viscoelastic residue.The lens was cleaned and no issues were identified that could cause or contribute to the complaint issue reported.The complaint issues could not be confirmed during product evaluation, and no issues were identified.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.